# SDR DALA2015101606225

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 59,643 hours, 20,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AND AISLE EMERGENCY LIGHTS AROUND DOOR 2L INOPERATIVE. REPLACED BATTERY & CHECKED NORMAL IAW AMM 33-51.
